Alert archive / Nebraska / Wind Advisories in 2005

Wind Advisory 8, NWS Cheyenne, WY

November 27, 20057 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Nov 27, 2005, 4:20 AM MST for 7 counties in Nebraska. It took effect at Nov 27, 2005, 9:00 AM MST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2005, 4:20 AM MST (11:20 UTC)
In effect from
Nov 27, 2005, 9:00 AM MST
Expired
Nov 28, 2005, 4:23 AM MST
In force
19 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 11.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2146 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 271120
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
420 AM MST SUN NOV 27 2005

NEZ019>021-054-055-272300-
/O.NEW.KCYS.WI.Y.0008.051127T1600Z-051128T1300Z/
/O.NEW.KCYS.HW.A.0008.051128T1300Z-051129T0100Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
420 AM MST SUN NOV 27 2005

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM MST
MONDAY...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM MST
MONDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND
WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. 

NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL OCCUR
TODAY AND TONIGHT. ON MONDAY...NORTHWEST WINDS OF 35 TO 45 MPH
WITH GUSTS TO 55 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NEZ001>003-272300-
/O.NEW.KCYS.WI.Y.0008.051127T1600Z-051128T1300Z/
SIOUX-DAWES-BOX BUTTE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE
420 AM MST SUN NOV 27 2005

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM MST
MONDAY. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL OCCUR
TODAY AND TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WYZ069-070-272300-
/O.NEW.KCYS.HW.A.0008.051128T1300Z-051129T0100Z/
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS
420 AM MST SUN NOV 27 2005

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. 

NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE
ON MONDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
4 follow-up statements
000 
WWUS75 KCYS 272146
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
245 PM MST SUN NOV 27 2005

NEZ019>021-054-055-281200-
/O.CON.KCYS.WI.Y.0008.000000T0000Z-051128T1300Z/
/O.CON.KCYS.HW.A.0008.051128T1300Z-051129T0100Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
245 PM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY. A HIGH WIND 
WATCH REMAINS IN EFFECT ON MONDAY. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL OCCUR 
TONIGHT. ON MONDAY...NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 
55 TO 60 MPH ARE POSSIBLE.

IN THE FAR EASTERN PARTS OF MORRILL AND CHEYENNE COUNTIES...SOME 
LIGHT SNOW MAY END UP FALLING TONIGHT.  WITH THE STRONG WINDS... 
THERE COULD BE SOME AREAS OF BLOWING SNOW AFTER MIDNIGHT IF ENOUGH 
SNOW FALLS.

MOTORISTS SHOULD USE CAUTION TONIGHT AND MONDAY...ESPECIALLY IF
DRIVING ON EAST-WEST HIGHWAYS.  THOSE DRIVING HIGH PROFILE OR 
LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION...OR EVEN CONSIDER 
DELAYING TRAVEL UNTIL TUESDAY.  

$$

NEZ001>003-281200-
/O.CON.KCYS.WI.Y.0008.000000T0000Z-051128T1300Z/
SIOUX-DAWES-BOX BUTTE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE
245 PM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE 
OVERNIGHT.  THE STRONG WINDS WILL LIKELY CONTINUE INTO MONDAY.

IN THE EASTERN PARTS OF DAWES AND BOX BUTTE COUNTIES...SOME LIGHT 
SNOW WILL LIKELY FALL TONIGHT INTO MONDAY MORNING.  SNOWFALL SHOULD 
BE AN INCH OR LESS...BUT COUPLED WITH THE STRONG WINDS...THERE COULD 
BE SOME AREAS OF BLOWING AND DRIFTING SNOW AFTER MIDNIGHT.

MOTORISTS SHOULD USE CAUTION...ESPECIALLY IF DRIVING HIGH PROFILE OR 
LIGHTWEIGHT VEHICLES. 

$$

WYZ069-070-281200-
/O.CON.KCYS.HW.A.0008.051128T1300Z-051129T0100Z/
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS
245 PM MST SUN NOV 27 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FOR MOST OF MONDAY. 

STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL LINGER 
OVERNIGHT.  JUST AFTER SUNRISE ON MONDAY...THE WINDS WILL INCREASE 
TO 35 TO 45 MPH WITH GUSTS OF 55 TO 60 MPH POSSIBLE.

MOTORISTS SHOULD USE CAUTION TONIGHT AND MONDAY...ESPECIALLY IF 
DRIVING ON EAST-WEST HIGHWAYS.  THOSE DRIVING HIGH PROFILE OR 
LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION...OR EVEN CONSIDER 
DELAYING TRAVEL UNTIL TUESDAY.

$$
000 
WWUS75 KCYS 272328
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
428 PM MST SUN NOV 27 2005

WYZ066-281200-
/O.NEW.KCYS.HW.W.0009.051127T2328Z-051128T1900Z/
LARAMIE RANGE-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK
428 PM MST SUN NOV 27 2005

...HIGH WIND WARNING IN EFFECT UNTIL 12 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON MST MONDAY. 

WEST TO NORTHWEST WINDS ARE GUSTING TO 60 MPH ACROSS THE LARAMIE
RANGE THIS AFTERNOON. THESE CONDITIONS WILL PERSIST THROUGH MONDAY
MORNING. WITH TEMPERATURES IN THE SINGLE DIGITS TO LOWER TEENS...
WIND CHILL READINGS WILL PLUMMET TO BETWEEN 10 BELOW AND 20 BELOW
ZERO TONIGHT. THERE WILL ALSO BE AREAS OF BLOWING SNOW. THIS IS A
WEATHER SITUATION THAT WILL MAKE TRAVEL OR OUTDOOR ACTIVITY VERY
DANGEROUS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ019>021-054-055-281200-
/O.CON.KCYS.WI.Y.0008.000000T0000Z-051128T1300Z/
/O.CON.KCYS.HW.A.0008.051128T1300Z-051129T0100Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
428 PM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY. A HIGH
WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL OCCUR
TONIGHT. ON MONDAY...NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS
OF 55 TO 60 MPH ARE POSSIBLE.

IN THE FAR EASTERN PARTS OF MORRILL AND CHEYENNE COUNTIES...SOME
LIGHT SNOW MAY END UP FALLING TONIGHT.  WITH THE STRONG WINDS...
THERE COULD BE SOME AREAS OF BLOWING SNOW AFTER MIDNIGHT IF
ENOUGH SNOW FALLS.

MOTORISTS SHOULD USE CAUTION TONIGHT AND MONDAY...ESPECIALLY IF
DRIVING ON EAST-WEST HIGHWAYS.  THOSE DRIVING HIGH PROFILE OR
LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION...OR EVEN CONSIDER
DELAYING TRAVEL UNTIL TUESDAY.

$$

NEZ001>003-281200-
/O.CON.KCYS.WI.Y.0008.000000T0000Z-051128T1300Z/
SIOUX-DAWES-BOX BUTTE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE
428 PM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST MONDAY. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE OVERNIGHT. THE STRONG WINDS WILL CONTINUE INTO MONDAY.

IN THE EASTERN PARTS OF DAWES AND BOX BUTTE COUNTIES...SOME LIGHT
SNOW WILL LIKELY FALL TONIGHT INTO MONDAY MORNING.  SNOWFALL
SHOULD BE AN INCH OR LESS...BUT COUPLED WITH THE STRONG WINDS...
THERE COULD BE SOME AREAS OF BLOWING AND DRIFTING SNOW AFTER
MIDNIGHT.

MOTORISTS SHOULD USE CAUTION...ESPECIALLY IF DRIVING HIGH PROFILE
OR LIGHTWEIGHT VEHICLES.

$$

WYZ069-070-281200-
/O.CON.KCYS.HW.A.0008.051128T1300Z-051129T0100Z/
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS
428 PM MST SUN NOV 27 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL LINGER
OVERNIGHT.  JUST AFTER SUNRISE ON MONDAY...THE WINDS WILL
INCREASE TO 35 TO 45 MPH WITH GUSTS OF 55 TO 60 MPH POSSIBLE.

MOTORISTS SHOULD USE CAUTION TONIGHT AND MONDAY...ESPECIALLY IF
DRIVING ON EAST-WEST HIGHWAYS.  THOSE DRIVING HIGH PROFILE OR
LIGHTWEIGHT VEHICLES SHOULD USE EXTRA CAUTION...OR EVEN CONSIDER
DELAYING TRAVEL UNTIL TUESDAY.

$$
000 
WWUS75 KCYS 280326
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
826 PM MST SUN NOV 27 2005

NEZ019>021-054-055-281200-
/O.UPG.KCYS.WI.Y.0008.000000T0000Z-051128T1300Z/
/O.UPG.KCYS.HW.A.0008.051128T1300Z-051129T0100Z/
/O.EXB.KCYS.HW.W.0009.000000T0000Z-051129T0000Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
826 PM MST SUN NOV 27 2005

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. THE HIGH WIND WATCH IS NO LONGER
IN EFFECT. 

NORTH TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH
ARE OCCURRING ACROSS THE AREA. AT 8 PM...SIDNEY AIRPORT RECORDED A
GUST OF 63 MPH. STRONG WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON.

MOTORISTS SHOULD USE CAUTION...ESPECIALLY IF DRIVING ON EAST-
WEST HIGHWAYS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES
SHOULD USE EXTRA CAUTION OR EVEN CONSIDER DELAYING TRAVEL UNTIL
TUESDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ069-070-281200-
/O.UPG.KCYS.HW.A.0008.051128T1300Z-051129T0100Z/
/O.EXB.KCYS.HW.W.0009.000000T0000Z-051129T0000Z/
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS
826 PM MST SUN NOV 27 2005

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. THE HIGH WIND
WATCH IS NO LONGER IN EFFECT. 

STRONG WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL LINGER
OVERNIGHT. JUST AFTER SUNRISE ON MONDAY...THE WINDS WILL INCREASE
TO 35 TO 45 MPH...GUSTING UP TO 60 MPH.

MOTORISTS SHOULD USE CAUTION...ESPECIALLY IF DRIVING ON EAST-
WEST HIGHWAYS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES
SHOULD USE EXTRA CAUTION OR EVEN CONSIDER DELAYING TRAVEL UNTIL
TUESDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ066-281200-
/O.EXT.KCYS.HW.W.0009.000000T0000Z-051129T0000Z/
LARAMIE RANGE-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK
826 PM MST SUN NOV 27 2005

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST MONDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 PM MST MONDAY. 

WEST TO NORTHWEST WINDS ARE GUSTING TO 60 MPH ACROSS THE LARAMIE
RANGE. THESE CONDITIONS WILL PERSIST INTO MONDAY. WITH
TEMPERATURES IN THE SINGLE DIGITS TO LOWER TEENS...WIND CHILL
READINGS ARE RANGING BETWEEN 10 BELOW AND 20 BELOW ZERO.

THERE WILL ALSO BE AREAS OF BLOWING SNOW THAT WILL REDUCE
VISIBILITY SUBSTANTIALLY. THIS IS A WEATHER SITUATION THAT WILL
MAKE TRAVEL OR OUTDOOR ACTIVITY VERY DANGEROUS.

$$

NEZ001>003-281200-
/O.EXT.KCYS.WI.Y.0008.000000T0000Z-051129T0000Z/
SIOUX-DAWES-BOX BUTTE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE
826 PM MST SUN NOV 27 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST MONDAY. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
THROUGH MONDAY.

IN EASTERN DAWES AND BOX BUTTE COUNTIES...LIGHT SNOW IS EXPECTED
TONIGHT INTO MONDAY MORNING. SNOWFALL SHOULD BE AN INCH OR LESS...
BUT COUPLED WITH THE STRONG WINDS...THERE WILL BE SOME AREAS OF
BLOWING AND DRIFTING SNOW AFTER MIDNIGHT.

MOTORISTS SHOULD USE CAUTION...ESPECIALLY IF DRIVING HIGH PROFILE
OR LIGHTWEIGHT VEHICLES.

$$
000 
WWUS75 KCYS 281123
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
423 AM MST MON NOV 28 2005

NEZ001>003-281930-
/O.UPG.KCYS.WI.Y.0008.000000T0000Z-051129T0000Z/
/O.EXA.KCYS.HW.W.0009.000000T0000Z-051129T0000Z/
SIOUX-DAWES-BOX BUTTE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE
423 AM MST MON NOV 28 2005

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH
WILL OCCUR TODAY. AREAS OF LIGHT SNOW THIS MORNING WILL COMBINE 
WITH THE WINDS TO REDUCE VISIBILITIES IN BLOWING SNOW.

MOTORISTS SHOULD USE CAUTION...ESPECIALLY IF DRIVING HIGH PROFILE
OR LIGHTWEIGHT VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ068-281930-
/O.EXA.KCYS.HW.W.0009.000000T0000Z-051129T0000Z/
GOSHEN-
INCLUDING THE CITY OF...TORRINGTON
423 AM MST MON NOV 28 2005

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH
WILL OCCUR TODAY. AREAS OF LIGHT SNOW THIS MORNING WILL COMBINE
WITH THE WINDS TO PRODUCE AREAS OF BLOWING SNOW AND REDUCED
VISIBILITIES. 

MOTORISTS SHOULD USE CAUTION...ESPECIALLY IF DRIVING ON EAST-
WEST HIGHWAYS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES
SHOULD USE EXTRA CAUTION OR EVEN CONSIDER DELAYING TRAVEL UNTIL
TUESDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ019>021-054-055-WYZ066-069-070-281930-
/O.CON.KCYS.HW.W.0009.000000T0000Z-051129T0000Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-LARAMIE RANGE-
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...BUFORD...HORSE CREEK...
CHEYENNE...PINE BLUFFS
423 AM MST MON NOV 28 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH
WILL OCCUR TODAY. AREAS OF LIGHT SNOW THIS MORNING WILL COMBINE
WITH THE WINDS TO PRODUCE AREAS OF BLOWING SNOW AND REDUCED
VISIBILITIES. 

MOTORISTS SHOULD USE CAUTION...ESPECIALLY IF DRIVING ON EAST-
WEST HIGHWAYS. THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES
SHOULD USE EXTRA CAUTION OR EVEN CONSIDER DELAYING TRAVEL UNTIL
TUESDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

RUBIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Nov 27, 4:05 AM MST, 15 minutes earlier.

Area forecast discussion, Nov 27, 4:05 AM MST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
405 AM MST SUN NOV 27 2005

.SHORT TERM...TODAY-MON. TODAY...UPPER TROF MOVES EASTWARD INTO
SOUTH CENTRAL KS. DYNAMICS/OROGRAPHICS WANE ENOUGH EARLY THIS
MORNING TO ALLOW SNOW AND BLOWING SNOW ADVISORIES TO END AT 6 AM.
GRADIENTS QUITE SUFFICIENT FOR WIND ADVISORIES ACROSS THE NEB PNHDL
THRU MON. LOW/MID LEVEL GRADIENTS PROGGED TO BE FAVORABLE FOR NEAR
HIGH WIND CRITERIA MON ACROSS FAR SERN WY AND THE SRN HALF OF THE
WRN NEB PNHDL.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...DEEP UPPER LOW OVER
PLAINS STATES WILL LOSE ITS GRIP ON EASTERN CWA MON NIGHT WITH
WINDS AND CLOUDS DECREASING.  RATHER FLAT UPPER RIDGE BUILDS IN
FOR TUESDAY INTO TUE NIGHT WITH TEMPS MODERATING A LITTLE AND SOME
OROGRAPHIC SNOW SHOWERS OVER SOUTH CENTRAL WY MOUNTAINS.  THERE
WILL BE WINDY AREAS IN AND NEAR MOUNTAINS AS WELL.  NEXT SYSTEM
MOVES IN LATER TUE NIGHT AND WED WITH WINDY AND COLDER CONDITIONS
ON TAP.  WILL INCREASE AND/OR ADD SOME POPS TO COVER THINGS AND
LOWER TEMPS A BIT.  WEATHER WILL IMPROVE AGAIN WED NIGHT...THEN
STRONGER UPPER RIDGING SHIFTS OVER THE CWA LATER THU AND FRI.
THIS WILL BRING A WARMING TREND WITH JUST A FEW SNOW SHOWERS OVER
SOUTH CENTRAL WY MOUNTAINS. THE RIDGE WILL BEGIN TO WEAKEN ON SAT
WHEN NEXT SYSTEM STARTS TO MOVE IN DURING THE AFTERNOON.     JLH

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...SNOW AND BLOWING SNOW ADVISORY UNTIL 6 AM TODAY FOR WYZ063.
     SNOW ADVISORY UNTIL 6 AM TODAY WYZ059..060..064.
     HIGH WIND WATCH MONDAY FOR WYZ069..070.

NE...WIND ADVISORY FROM 9 AM TODAY UNTIL 6 AM MONDAY FOR NEZ001>003..
     019>021..054..055.
     HIGH WIND WATCH MONDAY FOR NEZ019>021..054..055.

&&
Hazardous weather outlook, Nov 26, 2:45 PM MST, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHEYENNE WY
245 PM MST SAT NOV 26 2005

WYZ061-062-065>070-271230-
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
245 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED RAIN AND SNOW SHOWERS WILL DEVELOP ALONG AND WEST OF THE
MOUNTAINS THROUGH EARLY THIS EVENING...THEN PRECIPITATION WILL
INCREASE AND SPREAD ACROSS THE REST OF WYOMING TONIGHT AND CHANGE TO
SNOW. WEST OR NORTHWEST WINDS WILL BLOW AT 15 TO 30 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS OF LIGHT SNOW WILL CONTINUE SUNDAY AND SUNDAY NIGHT WITH TOTAL
ACCUMULATIONS AN INCH OR LESS EXCEPT 1 TO 3 INCHES FROM LARAMIE TO
RAWLINS. IT WILL REMAIN BREEZY TO WINDY. MONDAY WILL BE VERY WINDY
WITH NORTHWEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

WYZ059-060-063-064-271230-
CONVERSE-NIOBRARA-SNOWY RANGE-NORTH LARAMIE RANGE-
245 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW WILL BECOME LIKELY THIS AFTERNOON AND EVENING OVER SOUTH
CENTRAL INTO EAST CENTRAL WYOMING. OCCASIONAL SNOW WILL CONTINUE
TONIGHT ALONG WITH AREAS OF BLOWING SNOW IN THE SNOWY RANGE.

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT THROUGH 6 AM SUNDAY
MORNING FOR THE SNOWY RANGE.  A SNOW ADVISORY HAS BEEN POSTED FOR
THE NORTHERN LARAMIE AS WELL AS CONVERSE AND NIOBRARA COUNTIES
FOR TONIGHT.  PLEASE SEE PRODUCT CYSWSWCYS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LIGHT SNOW WILL BE LIKELY ON SUNDAY INTO SUNDAY NIGHT...ESPECIALLY
IN THE MOUNTAINS.  IT WILL BE WINDY. TOTAL SNOWFALL OF 5 TO 8 INCHES
WILL OCCUR IN THE MOUNTAINS...WITH 3 TO 5 INCHES IN CONVERSE AND
NIOBRARA COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NEZ001>003-019>021-054-055-271230-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
245 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE OF LIGHT SNOW TONIGHT WITH BREEZY CONDITIONS.
LOCAL SNOWFALL OF 1 TO 2 INCHES IS POSSIBLE IN THE PINE RIDGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY WILL BE MUCH COLDER AND WINDY WITH NORTHWEST WINDS OF 20 TO
30 MPH GUSTING TO 40 MPH. A CHANCE OF SNOW EXISTS SUNDAY AND SUNDAY
NIGHT WITH ACCUMULATIONS OF AN INCH OR LESS. MONDAY WILL BE QUITE
WINDY WITH NORTHWEST WINDS OF 25 TO 35 MPH GUSTING TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 4:20 AM MSTHigh Wind WatchCYSBanner, Cheyenne, Kimball, Morrill, Scotts Bluff16 hr
Nov 27, 4:28 PM MSTHigh Wind WarningCYSBanner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 1 more7 days

Nearby

Wind Advisories in Nebraska, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.